American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A51) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Shiri Artstein-Avidan and Boaz A. Slomka. A note on Santal\'o inequality for the polarity transform and its reverse. Proc. Amer. Math. Soc. 143 (2015) 1693-1704.
Abstract, references, and article information   
View Article: PDF

[2] Josephine Yu. Tropicalizing the positive semidefinite cone. Proc. Amer. Math. Soc. 143 (2015) 1891-1895.
Abstract, references, and article information   
View Article: PDF

[3] A. Bonfiglioli, E. Lanconelli, V. Magnani and M. Scienza. H-convex distributions in stratified groups. Proc. Amer. Math. Soc. 141 (2013) 3633-3638.
Abstract, references, and article information   
View Article: PDF

[4] Zoltán Daróczy, Gyula Maksa and Zsolt Páles. Functional equations involving means and their Gauss composition. Proc. Amer. Math. Soc. 134 (2006) 521-530. MR 2176021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mingbao Sun and Xiaoping Yang. Inequalities for the weighted mean of $r$-convex functions. Proc. Amer. Math. Soc. 133 (2005) 1639-1646. MR 2120261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gangsong Leng, Lin Si and Qingsan Zhu. Mixed-mean inequalities for subsets. Proc. Amer. Math. Soc. 132 (2004) 2655-2660. MR 2054791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Witold Jarczyk and Janusz Matkowski. On Mulholland's inequality. Proc. Amer. Math. Soc. 130 (2002) 3243-3247. MR 1913002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Zsolt Páles. On approximately convex functions. Proc. Amer. Math. Soc. 131 (2003) 243-252. MR 1929044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Feng Qi. Logarithmic convexity of extended mean values. Proc. Amer. Math. Soc. 130 (2002) 1787-1796. MR 1887027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] János Aczél, Gyula Maksa, Che Tat Ng and Zsolt Páles. A functional equation arising from ranked additive and separable utility. Proc. Amer. Math. Soc. 129 (2001) 989-998. MR 1814138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] János Aczél, Gyula Maksa and Zsolt Páles. Solution of a functional equation arising in an axiomatization of the utility of binary gambles. Proc. Amer. Math. Soc. 129 (2001) 483-493. MR 1707502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Yong-Gao Chen. Distinct subset sums and an inequality for convex functions. Proc. Amer. Math. Soc. 128 (2000) 2897-2898. MR 1695163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Chademan and F. Mirzapour. Midconvex functions in locally compact groups. Proc. Amer. Math. Soc. 127 (1999) 2961-2968. MR 1610936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hajrudin Fejzić. Convex functions and Schwarz derivatives . Proc. Amer. Math. Soc. 123 (1995) 2473-2477. MR 1254838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] C. T. Ng and K. Nikodem. On approximately convex functions . Proc. Amer. Math. Soc. 118 (1993) 103-108. MR 1159176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ronald M. Mathsen and Vasant A. Ubhaya. Generalized convex functions and best $L\sb p$ approximation . Proc. Amer. Math. Soc. 114 (1992) 733-740. MR 1088444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] D. Zwick. Characterizing shape preserving $L\sb 1$-approximation . Proc. Amer. Math. Soc. 103 (1988) 1139-1146. MR 954996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hang-Chin Lai and Lai-Jui Lin. The Fenchel-Moreau theorem for set functions . Proc. Amer. Math. Soc. 103 (1988) 85-90. MR 938649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] C. Alsina and M. S. Tomás. Smooth convex $t$-norms do not exist . Proc. Amer. Math. Soc. 102 (1988) 317-320. MR 920993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] D. Leviatan. Pointwise estimates for convex polynomial approximation . Proc. Amer. Math. Soc. 98 (1986) 471-474. MR 857944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] J. C. Parnami and H. L. Vasudeva. On the stability of almost convex functions . Proc. Amer. Math. Soc. 97 (1986) 67-70. MR 831389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. Zwick. Existence of best $n$-convex approximations . Proc. Amer. Math. Soc. 97 (1986) 273-276. MR 835879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Hann Tzong Wang. Convex functions and Fourier coefficients . Proc. Amer. Math. Soc. 94 (1985) 641-646. MR 792276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] G. E. Cross. Some conditions for $n$-convex functions . Proc. Amer. Math. Soc. 82 (1981) 587-592. MR 614883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Frank N. Huggins. Bounded slope variation and generalized convexity . Proc. Amer. Math. Soc. 65 (1977) 65-69. MR 0466447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ih Ching Hsu. A functional inequality and its relation to convexity of vector-valued functions . Proc. Amer. Math. Soc. 58 (1976) 119-123. MR 0415265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. A. Zalik. Smoothness properties of generalized convex functions . Proc. Amer. Math. Soc. 56 (1976) 118-120. MR 0419700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ih Ching Hsu and Robert G. Kuller. Convexity of vector-valued functions . Proc. Amer. Math. Soc. 46 (1974) 363-366. MR 0423076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Randolph Constantine. Variation norm convergence of function sequences . Proc. Amer. Math. Soc. 45 (1974) 339-345. MR 0352808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia